CSpace  > 数学所
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere
Li, Jiayu1,2; Zhu, Xiangrong3
2019
Source PublicationANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE
ISSN0294-1449
Volume36Issue:1Pages:103-118
AbstractLet u be a map from a Riemann surface M to a Riemannian manifold N and alpha > 1, the alpha energy functional is defined as E-alpha(u)= 1/2 integral[(l+vertical bar del u vertical bar(2))(alpha)-1]dV. We call u(alpha) a sequence of Sacks-Uhlenbeck maps if u(alpha) are critical points of E-alpha and sup(alpha>1)E(alpha)(u(alpha)) < infinity In this paper, we show the energy identity and necklessness for a sequence of Sacks Uhlenbeck maps during blowing up, if the target N is a sphere SK-1. The energy identity can be used to give an alternative proof of Perelman's result [15] that the Ricci flow from a compact orientable prime non-aspherical 3-dimensional manifold becomes extinct in finite time (cf. [3,4]). (C) 2018 Elsevier Masson SAS. All rights reserved.
KeywordEnergy identity Sacks-Uhlenbeck map Harmonic sphere
DOI10.1016/j.anihpc.2018.04.002
Language英语
Funding ProjectNSFC[11131007] ; NSFC[11071236] ; NSFC[11471288] ; NSFC[11721101]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000456754200005
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32353
Collection数学所
Affiliation1.Univ Sci & Technol China, Coll Math Sci, Hefei 230026, Anhui, Peoples R China
2.Chinese Acad Sci, AMSS, Beijing 100190, Peoples R China
3.Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Recommended Citation
GB/T 7714
Li, Jiayu,Zhu, Xiangrong. Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere[J]. ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE,2019,36(1):103-118.
APA Li, Jiayu,&Zhu, Xiangrong.(2019).Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere.ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE,36(1),103-118.
MLA Li, Jiayu,et al."Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere".ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE 36.1(2019):103-118.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Jiayu]'s Articles
[Zhu, Xiangrong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Jiayu]'s Articles
[Zhu, Xiangrong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Jiayu]'s Articles
[Zhu, Xiangrong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.